# SDR FDEA201301140092

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Misrepaired
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BS 700 -720, BETWEEN S23 TO 24L MISREPAIRED.  REPAIRED IAW SRM 51-40-02, & 53-00-01 REPAIR NR 16, FIG 201, PAGE 201.  MAJOR REPAIR.
